# SDR SWIA201438896

- Difficulty date: July 29, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 14,426 hours, 12,453 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01251
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AUTO FAIL MAKES LOUD NOISE AND SMOKES IN CABIN.  REPLACED RT ACM IAW AMM.
